# SDR 9721972768

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 42,691 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED THE CENTER ENGINE EPR INDICATION WAS UNRESPONSIVE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  SYSTEM WAS MEL'D, AIRCRAFT RETURNED TO SERVICE.  THE EPR TRANSMITTER AND INDICATOR WERE SUBSEQUENTLY CHANGED TO CLEAR MEL.
